# SDR DALA2016033002473

- Difficulty date: March 28, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 67,944 hours, 50,127 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER DEPLOYED MESSAGE.  FOUND NR 2 SPOILER ON RT WING INBD ATTACH FITTING CRACKED.  SPOILER MOVING AWAY FROM SENSOR WHEN RETRACTED.  REPLACED ATTACH FITTING IAW CMM 27-61-10.
